# SDR UIEA2013080300429

- Difficulty date: August 3, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,952 hours, 21,323 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON START, ACCOMPLISHED QRH PROCEDURE, BOTH START ATTEMPTS UNSUCCESSFUL.  APU BITE PROCEDURE PERFORMED IAW FIM 49-11 FAULT TREE 958 FIG 105. APU STARTED ON GROUND.  AT FIRST ATTEMPT, OPS CHECKED GOOD. APU OK FOR FURTHER SERVICE.
